SCHOOL START PLAN FOR KINDERGARTEN Gradual Entry



SEPTEMBER 10TH - SEPTEMBER 22nd

Welcome to the James Park School Community!

It was great meeting many of you when you came to pick up your Welcome to Kindergarten Bag back in June. It is our sincere hope that your child is excited to start Kindergarten. Our first meeting, on the first day of school – Thursday, September 10th – is a quick hello and confirmation of your enrollment. All staff, students and families will need to maintain social distancing on the first Thursday.

Children should not attend if they have any sign of illness.

Please inform the office for all absences.

Gradual Entry Schedule

During the first 2 weeks of school Kindergarten students gradually extend the length of their school day.

Please see the Gradual Entry schedule below.

If your child is unable to attend on any given day – please let the office know – 604 942 6658.

Thursday, September 10th:

15 minute check in window (Morning). This will be very brief.

Morning CHECK-IN: outside at the front of the school facing Westminster Ave. there will be a big Kindergarten sign in the same area that we had our Welcome to K meet and greet in June.

Please see schedule below for assigned morning check in times at the school – by LAST Name - which are same times as older siblings attending James Park. Children and staff will remain physically distanced. *** If you have more than one child you may choose to check in all of your children at the same spot (for example- if you have a child in division 4 and a child in Kindergarten, you will be able to check in at either the Kindergarten check in area or at the division 4 check in area).

Thursday,	Groups of Students
September 10	By Last Name
9:00-9:15 am	A-D
9:30-9:45 am	E-H
10:00-10:15 am	I-L
10:30-10:45 am	M-P
11:00-11:15 am	Q-T
11:30-11:45 am	U-Z

Friday, September 11th: Welcoming Conversations – Kindergarten teachers will send out a time (via email or phone call) to confirm Welcoming Conversations on Thursday, September 10th. This Welcoming Conversation will be either an in person meeting with the teacher, parent and child or a Zoom meeting with the teacher, parent and child. Please indicate in your email reply or phone call, whether or not you want an in person meeting or Zoom meeting.

Kindergarten students are NOT in attendance at the school this day, unless they are coming for their scheduled Welcoming Conversation.

Monday, September 14th:

Kindergarten students are NOT in attendance

Kindergarten students will be given their Group, (A or B), and their school entrance and exit location during Welcoming Conversations.

Tuesday, September 15th: 1.5 hours Group A \rightarrow 9:30-11:00 am

Group B \rightarrow 1:00-2:30 pm

Kindies are in sessions without families.

Please send a small snack for your child.

Wednesday, September 16th: 1.5 hours Group A \rightarrow 9:30-11:00 am

Group B \rightarrow 1:00-2:30 pm

Kindies are in sessions without families.

Please send a small snack for your child.

Thursday, September 17th: 2 hours Group A \rightarrow 9:30-11:30 am

Group B \rightarrow 12:30-2:30pm

Kindies are in sessions without families. Please send a small snack for your child.

Friday, September 18th: 2 hours Group $A \rightarrow 9:30-11:30$ am

Group B \rightarrow 12:30-2:30pm.

Kindies are in sessions without families. Please send a small snack for your child.

Monday, September 21st: 3 hours 9:00 am -12:00 pm (Group A and B Together)

Kindies are in sessions without families.

Please send a small snack for your child.

Tuesday, September 22nd: 4 hours 9:00 am to 1:00 pm (Group A and B Together)

Kindies are in sessions without families.

Please send a small **snack** and a packed **lunch** for your child – all utensils needed must be brought from home.

Wednesday, September 23rd: Full Days Begin -

ARRIVE at 8:50 am

PICK UP 2:53 pm

Please send a small **snack** and a packed **lunch** for your child – all utensils needed must be brought from home.